Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Recurrent UTI, difficulty during intercourse, severe burning sensation. On cefixime. Other treatments?

Hi, i am meha, i am 29 yrs old & married. I am suffering from recurrent uti from last 2.5 months. Now i am taking cefixime & Tamsulosin Hydrochloride. Doctor also suggests me to take HPV vaccine .There is also a difficulty during sexual intercorse, there is severe burning sensation. Is this medications okay, should i go for sexual intercorse during my treatment. Actually what should i do now? Please give the answer as soon as possible.
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  User's Response
hello meha,
your treatment i think is good , continue it.
Avoid intercourse during your treatment otherwise your partner will also get infected and infection not get properly treated.
Drink excess water or liquid.
Answered: Sat, 5 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor